Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 20, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Sep 7, 2015, 4:14 PM CDT for Gage County, Nebraska. It was in force for 16 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2015, 4:14 PM CDT (21:14 UTC)
- Expired
- Sep 7, 2015, 4:30 PM CDT
- In force
- 16 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Gage County, NE
The radar
The Topeka radar (KTWX), 125 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 4:23 PM CDT | TORNADO | 4 Wsw Barneston, NE | ROPE TORNADO. |
| Sep 7, 4:30 PM CDT | HAIL 2.75 | Odell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
320
WFUS53 KOAX 072114
TOROAX
NEC067-072130-
/O.NEW.KOAX.TO.W.0020.150907T2114Z-150907T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
414 PM CDT MON SEP 7 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 430 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ODELL...OR 16 MILES NORTHWEST OF
MARYSVILLE...MOVING EAST AT 25 MPH.
HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ODELL AROUND 420 PM CDT.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4009 9690 4009 9689 4004 9654 4004 9653
4000 9652 4000 9691
TIME...MOT...LOC 2114Z 267DEG 20KT 4002 9686
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
MILLER2 follow-up statements
251
WWUS53 KOAX 072121
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
421 PM CDT MON SEP 7 2015
NEC067-072130-
/O.CON.KOAX.TO.W.0020.000000T0000Z-150907T2130Z/
GAGE NE-
421 PM CDT MON SEP 7 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN GAGE COUNTY...
AT 420 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ODELL...OR 13 MILES NORTHWEST OF MARYSVILLE...MOVING
EAST AT 25 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GAGE COUNTY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4009 9690 4009 9689 4004 9654 4004 9653
4000 9652 4000 9691
TIME...MOT...LOC 2120Z 273DEG 24KT 4001 9677
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
MILLER040
WWUS53 KOAX 072129
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
429 PM CDT MON SEP 7 2015
NEC067-072138-
/O.EXP.KOAX.TO.W.0020.000000T0000Z-150907T2130Z/
GAGE NE-
429 PM CDT MON SEP 7 2015
...THE TORNADO WARNING FOR SOUTHWESTERN GAGE COUNTY WILL EXPIRE AT
430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4009 9690 4009 9689 4004 9654 4004 9653
4000 9652 4000 9691
TIME...MOT...LOC 2126Z 267DEG 20KT 4001 9677
$$
MILLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 7, 2:43 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 7, 2:43 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
243 PM CDT MON SEP 7 2015
.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015
RAP13 IS ADVERTISING ANOTHER ROUND OF CONVECTION LATER
TONIGHT WITH FOCUS FOR STRONG/SEVERE THUNDERSTORMS ALONG WITH
SIGNIFICANT RAINFALL ALONG AND SOUTH OF THE I-80. SPC MESO ANALYSIS
REVEALING THE ENVIRONMENT IS BECOMING INCREASINGLY UNSTABLE
PARTICULARLY ALONG THE NEB/KS BORDER WHERE AFTN HEATING/CLEAR SKY
HAS PUSHED MLCAPES ..... SO JUST A MATTER OF TIME NOW FOR CONVECTIVE
INITIATION.
FLASH FLOOD POTENTIAL...RAP13 IS INDICATING THE GREATEST POTENTIAL
FOR THREAT OF FLASH FLOODING TO BE REALIZED WILL BE FOUND SOUTH OF
THE I-80 CORRIDOR IN VERY CLOSE PROXIMITY TO LAST NIGHTS AXIS OF
STOUT RAINFALL ACCUM WHERE CURRENT 1HR FLASH FLOOD GUIDANCE IS
GENERALLY 1.5" TO 2". GIVEN BRUNT OF ACTIVITY WILL BE FARTHER
SOUTH...HAVE REMOVED DOUGLAS/POTTAWATTAMIE/HARRISON/SHELBY COUNTIES
FROM GOING WATCH HEADLINE.
GOOD PCPN EFFICIENCY CONSISTING OF DEEP WARM CLOUD COINCIDENT TO
LYR/LLVL MOISTURE CONVERGENCE AND STOUT POOLING OF GULF MOISTURE
ALONG A STALLED BNDRY SETTING UP OVER THE SRN CWA OVERNIGHT WILL
CONTRIBUTE TO PUSHING PWS VALUES TO 2" OR SO. IN ADDITION...EXPECT
RAIN INTENSITY WILL QUICKLY INCREASE WITH ONSET OF LLVL JET. EXTREME
INSTABILITY IS PROGGED AS WELL WITH MUCAPES OF 3000-4000J/KG. GIVEN
ALL THIS...APPEARS THAT LANCASTER/CASS/OTOE COUNTIES IN
NEB...MILLS/MONTGOMERY/FREMONT/PAGE COUNTIES IN IA WILL BE
PARTICULARLY SUSCEPTIBLE TO A FLASH FLOOD EVENT TONIGHT.
AS FOR SEVERE STORM THREAT...OVERLAPPING PARAMETERS CONSISTING OF
SUBSTANTIAL INSTABILITY/DEEP LYR SHEAR-50KT/PRONOUNCED EFFECTIVE SRH
WILL MAKE CONDITIONS FAVORABLE FOR SUPERCELL/HAIL THREAT EARLY ON.
INCREASING THETA-E DIFFERENTIAL AS STORMS BECOME MORE LINEAR IN
NATURE THEN WITH LEAD TO DAMAGING WINDS AS THE PRIMARY THREAT.
A SLOW MOVING CANADIAN AIR MASS IS PROGGED TO DROP INTO THE CNTRL
PLAINS THEN MID WEEK WITH SMALL CHANCES FOR PCPN DEVELOPMENT ALONG
THE BNDRY WED NIGHT THRU THUR NIGHT.
OCCURRING WED NIGHT AND THEN AGAIN FRIDAY NIGHT IN ASSOCIATION WITH
COMBINATION OF LLVL THETA-E ADV AND LOW/MID LYR AGEOSTROPHIC FORCING
WITH MOISTURE RETURN RIDING UP ALONG THE HIGH PLAINS. GOING POPS
LOOK REASONABLE SO NOT MAJOR CHANGES PLANNED.
AIR MASS ENVELOPING THE REGION WILL RESULT IN A NOTICEABLE COOL DOWN
WITH HIGHS ONLY TOPPING OUT IN THE MID MID 70S ON TUES/WED...AND
AROUND 80 ON THUR.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015
LARGE SCALE FLOW WILL BECOME HIGHLY AMPLIFIED DURING THE EXTENDED
PDS WITH A DEEP LONGWAVE TROF SETTLING IN OVER THE ERN CONUS.
EVOLVING PATTERN WILL FAVOR DRY CONDITIONS AND CONTINUATION OF BELOW
NORMAL TEMPS WITH AFTN HIGHS GENERALLY IN THE LOW/MID 70S HEADING
INTO NEXT WEEKEND. TEMPS REBOUND THOUGH EARLY NEXT WEEK WITH HIGHS
ON MONDAY IN THE UPPER 70S/LOW 80S.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1231 PM CDT MON SEP 7 2015
VERY COMPLICATED FORECAST WITH A LOT GOING ON. MVFR AT KLNK/KOMA...COULD
BECOME VFR YET THIS AFTERNOON...AT THE SAME TIME THAT SHOWERS MOVE
IN FROM THE WEST...AND COULD EVEN EXPERIENCE A FEW RUMBLES OF THUNDER
THIS AFTERNOON AS WELL. BEST POTENTIAL FOR STRONGER THUNDERSTORMS
01-05Z. THEN IFR AND POSSIBLY LIFR CONDITIONS REDEVELOP BY
08-09Z...BUT SCATTERING BACK OUT BY 08/16-18Z. IFR CONDITIONS AT
KOFK...WITH SHOWERS MOVING IN WITHIN THE NEXT HOUR OR TWO...WITH A
CHANCE OF THUNDER. RAIN COULD END AT KOFK BY 23Z...THEN IFR
CONDITIONS REDEVELOP...EVENTUALLY BECOMING LIFR LATER ON.
ADDITIONAL STORMS COULD AFFECT KOFK LATE IN THE NIGHT...BUT THEY
COULD ALSO REMAIN NORTH OF THE SITE TOO...THUS NOT CONFIDENT
ENOUGH TO INCLUDE THAT FAR OUT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR NEZ053-066>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR IAZ079-080-090-091.
&&
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEWALDHazardous weather outlook, Sep 7, 3:58 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 358 PM CDT MON SEP 7 2015 IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>052- 081100- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- 358 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORM DEVELOPMENT OVER THE OUTLOOK AREA TONIGHT...ALTHOUGH THE BEST SEVERE RISK APPEARS TO BE SETTING UP SOUTH OF THE REGION. IF STORMS DEVELOP...THE PRIMARY HAZARDS WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY NIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT. IAZ079-080-090-091-NEZ053-065>068-078-091-081100- MILLS-MONTGOMERY-FREMONT-PAGE-SARPY-SEWARD-LANCASTER-CASS-OTOE- SALINE-NEMAHA- 358 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING. THUNDERSTORM ACTIVITY WILL REDEVELOP TONIGHT WITH PROLONGED PERIODS OF HEAVY RAINFALL BECOMING MOST PREVALENT SOUTH OF THE I-80 CORRIDOR TONIGHT. AS OF NOW...IT APPEARS TOTAL ACCUMULATIONS OF 2 INCHES OR SO IS LIKELY TO OCCUR IN THE VICINITY OF AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY NIGHT WHICH WILL HEIGHTEN THE THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AS WELL AS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY. NEZ088>090-092-093-081100- JEFFERSON-GAGE-JOHNSON-PAWNEE-RICHARDSON- 358 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 9 PM. FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING. SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING OVER EXTREME SOUTHEAST NEBRASKA. AN ISOLATED TORNADO COULD ALSO OCCUR IN THIS AREA AS WELL. MEANWHILE...PROLONGED PERIODS OF HEAVY RAINFALL WILL BE MOST PREVALENT SOUTH OF THE I-80 CORRIDOR TONIGHT. AS OF NOW...IT APPEARS TOTAL ACCUMULATIONS OF 2 INCHES OR SO IS LIKELY TO OCCUR IN THE VICINITY OF AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY NIGHT WHICH WILL HEIGHTEN THE THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AS WELL AS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Sep 7, 3:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
336 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND GST FAIRBURY 40.14N 97.18W
09/07/2015 E60.00 MPH JEFFERSON NE EMERGENCY MNGR
0334 PM HAIL FAIRBURY 40.14N 97.18W
09/07/2015 E1.25 INCH JEFFERSON NE EMERGENCY MNGR
&&
VDEWALDLocal storm report, Sep 7, 3:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
343 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 1 SSE FAIRBURY 40.13N 97.17W
09/07/2015 M1.75 INCH JEFFERSON NE EMERGENCY MNGR
AT HIGHWAY 8 AND HIGHWAY 15.
&&
VDEWALDLocal storm report, Sep 7, 3:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
345 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN 6 W FAIRBURY 40.14N 97.29W
09/07/2015 M1.15 INCH JEFFERSON NE TRAINED SPOTTER
OCCURRED IN 20 MINUTES.
&&
VDEWALDLocal storm report, Sep 7, 3:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
346 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG FAIRBURY 40.14N 97.18W
09/07/2015 JEFFERSON NE EMERGENCY MNGR
POWER OUT THROUGHOUT FAIRBURY.
&&
VDEWALDLocal storm report, Sep 7, 3:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 4 S ENDICOTT 40.02N 97.10W
09/07/2015 M80.00 MPH JEFFERSON NE AMATEUR RADIO
0345 PM HAIL 4 S ENDICOTT 40.02N 97.10W
09/07/2015 E1.75 INCH JEFFERSON NE AMATEUR RADIO
&&
VDEWALDLocal storm report, Sep 7, 3:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
357 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL NE ROCK CREEK STATION S 40.11N 97.06W
09/07/2015 E1.00 INCH JEFFERSON NE EMERGENCY MNGR
0351 PM TSTM WND GST ROCK CREEK STATION STAT 40.11N 97.06W
09/07/2015 E65.00 MPH JEFFERSON NE EMERGENCY MNGR
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:00 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Sep 6, 7:02 PM CDT | Special Weather Statement | OAX | Saline | 43 min |
| Sep 6, 7:14 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 46 min |
| Sep 6, 7:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 30 min |
| Sep 6, 7:34 PM CDT | Areal Flood Advisory | OAX | Cass, Otoe | 3 hr |
| Sep 6, 8:00 PM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe | 45 min |
| Sep 6, 8:28 PM CDT | Special Weather Statement | OAX | Washington | 47 min |
| Sep 6, 8:53 PM CDT | Special Weather Statement | OAX | Washington | 52 min |
| Sep 6, 9:22 PM CDT | Special Weather Statement | OAX | Cass | 38 min |
| Sep 6, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 51 min |
| Sep 6, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 28 min |
| Sep 6, 10:05 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 40 min |
| Sep 6, 11:27 PM CDT | Special Weather Statement | OAX | Cass | 48 min |
| Sep 7, 4:19 AM CDT | Flash Flood Watch | OAX | Cass, Douglas, Gage, Jefferson, Johnson, Lancaster and 6 more | 22 hr |
| Sep 7, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 64 min |
| Sep 7, 3:10 PM CDT | Tornado Warning | OAX | Jefferson | 35 min |
| Sep 7, 3:42 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 33 min |
| Sep 7, 3:55 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 65 min |
| Sep 7, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 37 min |
| Sep 7, 6:58 PM CDT | Special Weather Statement | OAX | Otoe | 47 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.